# SDR GLBA20110707F

- Difficulty date: July 6, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 40,511 hours, 43,107 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT UPON GEAR RETRACTION THE RT MAIN GEAR A & B DISAGREEMENT LIGHTS ILLUMINATED.   MX REPLACED THE RELAY BOX, SYS OPS CHECKED GOOD.
